# SDR AALA972121

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 3885-3991
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 52L CORRODED FROM FRAME 58 TO FRAME 60.  REMOVED DAMAGED STRINGER SECTION AND INSTALLED FAB PART AND SPLICED PART PER SRM 53-10-14, ALODINE PRIMED AND PAINTED PER SRM 51-78-10.  (M)
